BibTeX record journals/dam/LiLFL17

download as .bib file

@article{DBLP:journals/dam/LiLFL17,
  author    = {Haiyan Li and
               Sanyang Liu and
               Aviezri S. Fraenkel and
               Wen An Liu},
  title     = {Variants of (d, t)-Wythoff's game},
  journal   = {Discrete Applied Mathematics},
  volume    = {227},
  pages     = {1--12},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.dam.2017.04.020},
  doi       = {10.1016/j.dam.2017.04.020},
  timestamp = {Thu, 22 Jun 2017 20:23:57 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/LiLFL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics